# SDR UPS07M51055

- Difficulty date: August 8, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rws 548
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING:  L/E COMPARTMENT AT STA XORS 548 APPROX FOUND UPPER DOUBLER CRACKED AS MARKED.  REPAIR ANGLE FAB PER EN 1538-07 & SRM 57-10-00 FIG 28 R.TR 57-5.  CRACKED AREA AT RT WING L/E COMPARTMENT AT STA XORS 548 TRIMMED OUT PER EN 15 38-07.  HFEC INSP C/O ON TRIMMED OUT FOUND NO CRACK EVIDENT.  REPAIR FAB PER EN 1538-07 AND INSTALLED AS PER SRM 51-31-01 VOL II AND EN 153-8-07.
